Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A homomorphism of Harish-Chandra and direct images of $\mathcal{D}$-modules


Authors: Markus Hunziker and Gerald W. Schwarz
Journal: Proc. Amer. Math. Soc. 129 (2001), 3485-3493
MSC (2000): Primary 13N10, 32C38, 22E46
DOI: https://doi.org/10.1090/S0002-9939-01-06085-3
Published electronically: May 3, 2001
MathSciNet review: 1860480
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

Harish-Chandra defined a homomorphism $\delta : \mathcal{D}(\mathfrak{g})^{G}\to \mathcal{D}(\mathfrak{h})^{W}$ of algebras of invariant polynomial differential operators. The construction and existence of $\delta $ are somewhat mysterious. We show how $\delta $ naturally arises when one considers matters in the context of $\mathcal{D}$-modules.


References [Enhancements On Off] (What's this?)

  • 1. A. Borel et al., Algebraic D-modules, Perspect. Math., vol. 2, Academic Press, Boston, 1987. MR 89g:32014
  • 2. N. Chriss, V. Ginzburg, Representation Theory and Complex Geometry, Birkhäuser, Boston, 1997. MR 98i:22021
  • 3. S. Evens, On Springer representations and the Zuckerman functor, Pacific J. Math. 180 (1997), 221-228. MR 98k:22055
  • 4. Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87-120. MR 18:809d
  • 5. -, Invariant differential operators and distributions on a semisimple Lie algebra, Amer. J. Math. 86 (1964), 534-564. MR 31:4862a
  • 6. R. Hotta, Introduction to $D$-modules, I.M.Sc. Lecture Notes Mathematics, Madras, India, 1987.
  • 7. R. Hotta, M. Kashiwara, The invariant holonomic system on a reductive Lie algebra, Invent. Math. 75 (1984), 327-358. MR 87i:22041
  • 8. M. Hunziker, N. R. Wallach, On the Harish-Chandra homomorphism of invariant differential operators on a reductive Lie algebra, Representation Theory and Harmonic Analysis, Contemporary Math. 191, Amer. Math. Soc., Providence, 1995, pp. 223-244. MR 96i:22032
  • 9. T. Levasseur, J. T. Stafford, Invariant differential operators and an homomorphism of Harish-Chandra, J. Amer. Math. Soc. 8 (1995), 365-372. MR 95g:22029
  • 10. -, The kernel of an homomorphism of Harish-Chandra, Ann. Sci. Ecole Norm. Sup.(4) 29 (1996), 385-397. MR 97b:22019
  • 11. G. W. Schwarz, Lifting differential operators from orbit spaces, Ann. Sci. Ecole Norm. Sup. 28 (1995), 253-306. MR 96f:14061
  • 12. -, On a homomorphism of Harish-Chandra, Algebraic Groups and Lie Groups; a Volume in Honor of R. W. Richardson, Australian Math. Soc. Lecture Series, vol. 9, 1997. MR 99g:22015
  • 13. N. R. Wallach, Invariant differential operators on a reductive Lie algebra and Weyl group representations, J. Amer. Math. Soc. 6 (1993), 779-816. MR 94a:17014

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13N10, 32C38, 22E46

Retrieve articles in all journals with MSC (2000): 13N10, 32C38, 22E46


Additional Information

Markus Hunziker
Affiliation: Department of Mathematics, Brandeis University, Waltham, Massachusetts 02254-9110
Address at time of publication: Department of Mathematics, University of Georgia, Athens, Georgia 30602-7403
Email: hunziker@brandeis.edu, hunziker@math.uga.edu

Gerald W. Schwarz
Affiliation: Department of Mathematics, Brandeis University, Waltham, Massachusetts 02254-9110
Email: schwarz@brandeis.edu

DOI: https://doi.org/10.1090/S0002-9939-01-06085-3
Received by editor(s): May 1, 2000
Published electronically: May 3, 2001
Additional Notes: The second author was partially supported by the NSF
Communicated by: Rebecca Herb
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society